# SDR ASAA2023070743941

- Difficulty date: July 7, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N942AK
- Make and model: Boeing 737-9
- Aircraft serial: 44102
- Aircraft time: 4,035 hours, 1,170 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ATTEMPTED TWO APU STARTS AFTER LANDING IN SEA. BOTH RESULTED IN AMBER FAULT LIGHTS. GROUNDED - YES. FAULT CODE 49-41012 IS DRIVEN BY CORRELATED FAULT 49-41254 (START CONVERTER UNIT SHOWS START SYSTEM INOP). BOTH FAULTS SHOW NOT ACTIVE, PER B737-9 IFIM TASK 49-40-00-810-818, FAULTS WERE INTERMITTENT. RAN APU MULTIPLE TIMES, APU STARTS NORMALLY AND SUPPLIES POWER AND AIR NORMALLY.
